Cookies?
Library Header Image
LSE Research Online LSE Library Services

Dominating sets in k-majority tournaments

Brightwell, Graham, Alon, Nogo, Kierstead, H. A, Kostochka, A. V and Winkler, P (2006) Dominating sets in k-majority tournaments. Journal of Combinatorial Theory - Series B, 96 (3). pp. 374-387. ISSN 0095-8956

Full text not available from this repository.

Item Type: Article
Official URL: htt://www.elsevier.com/locate/jctb
Additional Information: © 2006 Elsevier B V
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 29 Jul 2008 13:22
URL: http://eprints.lse.ac.uk/15857/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only